MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 08P1934
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 patient identifier: complete sample id is (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated magnesium result generated from an alinity c processing module on (b)(6) 2023 and provided the following data for 1 patient: (reference range: 0.66 to 1.07 mmol/l) sample id (b)(6) initial result on analyzer sn:(b)(6) was 2.89 mmol/l.Repeat result on another alinity c processing module (sn: (b)(6)) was 0.56 mmol/l.Repeat on the original analyzer sn: (b)(6) was 0.52 mmol/l the customer then performed a 10 repeat testing of the patient sample on the original analyzer sn:(b)(6) on (b)(6) 2023, which generated the following results: 0.54, 0.54, 0.55, 0.54, 0.54, 0.54, 0.55, 0.56, 0.53, 0.56 the customer reported that the discrepant result was not reported to the patient¿s medical provider.There was no reported impact to patient management.
 
Event or Problem Description
The customer observed falsely elevated magnesium result generated from an alinity c processing module on 8 july 2023 and provided the following data for 1 patient: (reference range: 0.66 to 1.07 mmol/l).Sample id (b)(6) initial result on analyzer sn:(b)(6) was 2.89 mmol/l.Repeat result on another alinity c processing module (sn: (b)(6)) was 0.56 mmol/l.Repeat on the original analyzer sn:(b)(6) was 0.52 mmol/l.The customer then performed a 10 repeat testing of the patient sample on the original analyzer sn:(b)(6) on (b)(6) 2023, which generated the following results: 0.54, 0.54, 0.55, 0.54, 0.54, 0.54, 0.55, 0.56, 0.53, 0.56.The customer reported that the discrepant result was not reported to the patient¿s medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot did not identify an increase in complaint activity for the complaint lot.Ticket trending review did not identify any trends.Device history review did not identify any non-conformances or deviations with the complaint lot.The overall performance of the alinity c magnesium reagents in the field was reviewed using data gathered from customers worldwide.The review of field data determined the median values are within the established limits for reagent lot 49641ud00.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity c magnesium reagent lot number 49641ud00 was identified.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17370650
Report Number3005094123-2023-00182
Device Sequence Number11731205
Product Code JGJ
UDI-Device Identifier00380740176532
UDI-Public00380740176532
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/21/2023
Device Model Number08P1934
Device Catalogue Number08P19-34
Device Lot Number49641UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer08/25/2023
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown